RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 3(291), Pages 187–188 (Mi umn1301)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the verification of simple hypotheses for a Gaussian Markov process

G. R. Eshkeeva


Full text: PDF file (120 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:3, 195–197

Bibliographic databases:

MSC: 60G15, 60G57, 60Jxx, 60H10, 60A10
Received: 20.01.1993

Citation: G. R. Eshkeeva, “On the verification of simple hypotheses for a Gaussian Markov process”, Uspekhi Mat. Nauk, 48:3(291) (1993), 187–188; Russian Math. Surveys, 48:3 (1993), 195–197

Citation in format AMSBIB
\Bibitem{Esh93}
\by G.~R.~Eshkeeva
\paper On the verification of simple hypotheses for a~Gaussian Markov process
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn1301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243619}
\zmath{https://zbmath.org/?q=an:0798.60059}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..195E}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 195--197
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NN35000011}


Linking options:
  • http://mi.mathnet.ru/eng/umn1301
  • http://mi.mathnet.ru/eng/umn/v48/i3/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:130
    Full text:45
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019